交差拡散を伴う非線形拡散方程式系 : 数理生態学に現れる反応拡散方程式系  [in Japanese] Nonlinear diffusion equations with cross-diffusion:——Reaction-diffusion equations appearing in mathematical ecology——  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 64(4), 384-406, 2012-10-25

    The Mathematical Society of Japan

References:  65

Codes

  • NII Article ID (NAID)
    10031177301
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    REV
  • ISSN
    0039470X
  • NDL Article ID
    024052185
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  NDL  J-STAGE 
Page Top